Hi,

 

Application name : Adobe Photoshop Extended CS6

Application Version : 13.0

 

After installation of application

when we launched the shortcut "Adobe Photoshop CS6"

 

I got msgbox "Photoshop has encountered a problem with display driver,and has temporairly disabled enhancements which use the graphics hardware"

 

This comes on 1st launch only

after that it dissappears

 

This is userspecific because when i logged to another user then on 1st launch of that shortcut the msgbox appears

 

Please suggest we  have to  to suppress the msgbox or ignore it.

If we have to suppress then how to suppress it.

 

Thanks in advance

Shreyash

0 Comments   [ + ] Show Comments

Comments

Please log in to comment

Answers

1

According to these links, you might need to update the display driver and/or disable OpenGPL:

http://helpx.adobe.com/photoshop/kb/gpu-opengl-support-photoshop-cs4.html

http://forums.adobe.com/thread/800364

Answered 08/31/2012 by: jknox
Red Belt

  • i installed app on Virtual machine having memory 1024MB.
Please log in to comment
1

does the video card meet the minimum requirements?

http://helpx.adobe.com/photoshop/kb/photoshop-cs6-gpu-faq.html#requirements

Answered 08/31/2012 by: SMal.tmcc
Red Belt

  • i installed app on Virtual machine having memory 1024MB.
Please log in to comment
0

Are you testing your package on VMware... If yes then this is the ormal behaviour...

Answered 10/21/2012 by: vmnit
Third Degree Blue Belt

Please log in to comment
0

Have you disabled the Automatic Updates. Can you please tell me the files and registries which I need to edit to disable the Automatic updates

 

Answered 10/22/2012 by: vmnit
Third Degree Blue Belt

Please log in to comment
0

Hi,

May I know if you had used any adobe tool for packaging this version , was it compatible or did a silent install? I need to suppress updates and online related stuffs to all the shortcuts too?

Any suggestions, ideas???

Answered 05/08/2014 by: Scorp18
Orange Senior Belt

Please log in to comment
Answer this question or Comment on this question for clarity